BIROn - Birkbeck Institutional Research Online

Introduction

Geman, Hélyette (2008) Introduction. Applied Mathematical Finance 15 (5-6), pp. 403-404. ISSN 1466-4313.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/13504860802379884
Item Type: Article
Additional Information: Wihtout abstract
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Administrator
Date Deposited: 01 Feb 2011 09:48
Last Modified: 17 Apr 2013 12:18
URI: http://eprints.bbk.ac.uk/id/eprint/1943

Archive Staff Only (login required)

Edit/View Item Edit/View Item